|reaction to hep A B shot
Feb 3, 2010
I am in the process of planning an extended overseas trip and was given thwe initial hep A B shot. Starting that night my upper back and neck have gotten progressively more sore to the point of extreme pain. Is this related
| Response from Dr. McGovern
Localized pain at the injection site is the usual reaction. I think you should see your doctor for the symptoms you are having. They sound significant and unlikely to be related to your vaccinations.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Sore On Mouth After Licking Penis Worried I Have HIV
- White Bumps After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.